# SDR AALA202102159026

- Difficulty date: February 14, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 57,958 hours, 23,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200048301ATS
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN ABOVE 2L DOOR FELL OFF. REPLACED LIGHT ASSEMBLY WITH NEW IAW AMM 33-51-01, OPS CHECK GOOD.
